# SDR SWIA2020032649381

- Difficulty date: February 12, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  INTERCOSTAL COMMON TO THE SKIN, BETWEEN FS621 AND FS625, STR14L, IS CRACKED.   (C-CHECK) RO 3/25/2020   REMOVED AND INSTALLED NEW INTERCOSTAL COMMON TO THE SKIN, BETWEEN FS621 AND FS625, STR14L REF CRJ 200 SRM, AND   BOMBARDIER DRAWING. SEE CONTINUATION CARD FOR DETAILS
